# SDR C8GA20090008

- Difficulty date: February 5, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498143
- Condition: Corroded
- Location: Zone 100
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT STR 28L HAS CORROSION AT BS 520 AND 540.  CORROSION WAS DETERMINED TO BE OUT OF LIMITS.  DAMAGED STRINGER WAS REMOVED FROM BS 500-540.  FABRICATED 2 NEW STRINGERS 19 INCHES IN LENGTH FROM BAC1498-143 7075 T62.  FABRICATED 2 NEW SPLICES FROM BAC 1498-132 DIM 16 INCH.  INSTALLED REPAIR PARTS.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
